Review: could Coumadin cause Tingling in hands or feet (Numbness in hands or feet)?
Summary: Tingling in hands or feet is reported only by a few people who take Coumadin.
We study 72,215 people who have side effects while taking Coumadin from FDA and social media. Among them, 3 have Tingling in hands or feet. Find out below who they are, when they have Tingling in hands or feet and more.
You are not alone: join a mobile support group for people who take Coumadin and have Tingling in hands or feet >>>
Coumadin has active ingredients of warfarin sodium. It is often used in blood clots. (latest outcomes from Coumadin 75,095 users)
Tingling in hands or feet
On Nov, 25, 2014: 72,207 people reported to have side effects when taking Coumadin. Among them, 3 people (0.00%) have Tingling In Hands Or Feet.
Time on Coumadin when people have Tingling in hands or feet * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Tingling in hands or feet||0.00%||0.00%||33.33%||0.00%||0.00%||0.00%||66.67% |
Age of people who have Tingling in hands or feet when taking Coumadin * :
|Tingling in hands or feet||0.00%||0.00%||0.00%||33.33%||0.00%||0.00%||0.00%||66.67% |
Severity of Tingling in hands or feet when taking Coumadin ** :
|least||moderate||severe||most severe |
|Tingling in hands or feet||0.00%||33.33%||66.67%||0.00% |
How people recovered from Tingling in hands or feet ** :
|while on the drug||after off the drug||not yet |
|Tingling in hands or feet||0.00%||0.00%||100.00% |
Top conditions involved for these people * :
- High blood pressure (2 people, 66.67%)
- Thyroid function test abnormal (1 people, 33.33%)
- Heart rate irregular (1 people, 33.33%)
- Hormone replacement therapy (1 people, 33.33%)
- Depression (1 people, 33.33%)
Top co-used drugs for these people * :
- Omeprazole (1 people, 33.33%)
- Prednisone (1 people, 33.33%)
- Cellcept (1 people, 33.33%)
- Levoxyl (1 people, 33.33%)
- Prempro (1 people, 33.33%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Tingling In Hands Or Feet while taking Coumadin?
You are not alone! Join a mobile support group:
- support group for people who take Coumadin and have Tingling In Hands Or Feet
- support group for people who take Coumadin
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Coumadin, Tingling in hands or feet
You may be interested at these reviews (Write a review):
- Numbness between toes
This summer I flip flops, with the strap between my toes, almost exclusively. When I switched this fall to regular shoes I noticed a strange, numb sensation between my big toe and second toe. At first I thought it had something to do with the flip flops and thought it would go away. It has been a few weeks now and this has not gone away, and if anything seems to cover a larger area. Oddly enough I mentioned this to a friend today and she says she has the same thing, between her second and third toe...both of us on our right feet. She is also on an antidepressant but couldn't remember which one, but we thought this was an odd coincidence. She explained it as sort of a sensation that there is a hole in your sock or shoe...and that made sense to me...there is still some sensation in the area but it is an odd feeling...something isn't quite right. I am doing some online research right now to try to figure out if this is common with Cymbalta or not?
- Losartan cause deep vein thrombosis
have had two knee surgeries ,a lumbar decompression, after this three surgeries start taken Losartan potassium and two months later have had a lumbar fusion after this I suffered a Deep Vein Thrombosis, continues taken Losartan for more of year and half, I notice is a bad combination when my older physician increase high dose of Warfarin I was losing mi Vision and stopped Losartan by my self and my vision is great now. my new physician told me that is OK that I had stopped taken Losartan. and I strongly believe that this cause me the DVT.
- Tykosin and spontaneous erections
After 15 minutes of taking Tikosyn 250 size I get spontaneous erections that remain in duration for extended periods of one hour or more. These happen several times during a 12 hour dose cycle.
- Valtrex and warfarin
Valtrex was prescribed to be taken every 8 hours. After 4 doses I became extremely cold while outside temperature is 80 degrees and also quite dizzy. I also take 5 mg. of warfarin daily. Although the herpes condition is not fully cleared, I plan to stop Valtrex. I believe the mix has caused my INR to rise too high. ny comments ? Its Sunday. No need to say more.
- Viagra causes numbness in feet
When I take Viagra numbness in my feet intensifies and is lingering.
More reviews for: Coumadin, Tingling in hands or feet
Comments from related drug studies (Check your drugs):
- Has complained of dizziness since she has been on all her meds and has fallen several times.. Have been concerned about her dizziness and have brought it up to her Dr.'s but since all her med's can make you dizzy they don't seem to be concerned and aren't willing to change any of them. Just started ...
- Had massive saddle pulmonary embolism in Aug 14, INR stable at 2.4 on Warfarin but am experiencing memory loss - names in particular, why I went into room or logged on to computer to look something up. Demanding Ass Director role so quite concerned. Age 55. No reason for clot ever discovered - ca ...
- Hands and feet always cold, even in hot weather. Smallest toe specifically gets numb. Feeling overwhelmed in large crowds or small spaces. Overthinking and anxiety all the time. Sweating even in cold weather. Panic attacks weekly. Get scared easily, jump when a loud sudden noise appears. Can't sleep ...
- I take other meds but have for a long time. Warfarin is the only new drug I am on and still trying to get to a therapeutic level. I got a UTI a few weeks ago, was treated and when finished, after a couple of days it came back. They said wrong drug so put on Bactrim. Took if for 6 days and full o ...
- The has been coming on for quite a few years but I thought it was from shoes worn when younger. In 2013 it was too noticeable to be ignored and I was told it was plural neuropathy and it was permanent. No treatment was recommended.Have had chronic insomnia for 21 years. Some helps with DDD.
More related studies for: Coumadin, Tingling in hands or feet
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.